# SDR PNSA990603

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8305H
- Make and model: Piper PA-32-301
- Aircraft serial: 328106017
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG35XC
- Condition: Discharged
- Location: Battery Compt
- Part time: 10,763 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CHARGING SYSTEM WOULD NOT INDICATE POSITIVE CHARGE RATE.  RETURNED TO BASE.  REPLACED BATTERY, OPS CHECK OK.
